# SDR AWXA200500827

- Difficulty date: July 16, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 22,210 hours, 8,529 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RECEIVED MULTIPLE FAULTS BEGINNING TAKE OFF ROLL.  ACFT ABORTED T/O & RETURNED TO GATE WITHOUT INCIDENT.  MX R & R FAC 1 IAW AMWEST TASK CARD R2A22301.  OPS TESTS GOOD.  ATTEMPTED ANOTHER TAKEOFF & RECEIVED AUTO FLT RUD TRV LIM SYS ECAM MSG DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT. MX R & R NR 2 ADIRU IAW AMERICA WEST AIRLINES TASK CARD R2A34304.  OPS TESTS GOOD.  VENDOR TEAR DOWN REPORT CONFIRMS FAILURE.  VENDOR INCOMING TESTS SHOWS PRIMARY FAULT OF GYRO.  GYRO WAS REPLACED WITH ALL WORK AND OPERATIONAL TESTS BEING DONE IAW AT261847-01, CMM TP1011 REV 24.
